# SDR 1218364020708

- Difficulty date: December 11, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: S5751002000001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP ARM CORRODED AT RIB 5.  REMOVED CORROSION AND PERFORMED EDDY CURRENT INSPECTION, NO CRACKS FOUND.  REPAIRED FLAP ARM IN ACCORDANCE WITH ATR STRUCTURAL REPAIR INSTRUCTIONS.
